RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 193, Number 6  


Tests for the similarity of all minimal passive realizations of a fixed transfer function (scattering or resistance matrix)
D. Z. Arov, M. A. Nudelman
3
On the Baker–Gammel–Wills conjecture in the theory of Padé approximants
V. I. Buslaev
25
Solution of the Polya problem
A. M. Gaisin
39
Conservative systems of integral convolution equations on the half-line and the entire line
N. B. Engibaryan
61
On non-orientable two-dimensional basic sets on 3-manifolds
E. V. Zhuzhoma, V. S. Medvedev
83
Infinite-dimensional version of Morse theory for Lipschitz functionals
V. S. Klimov
105
Trace representation of linear recurring sequences
V. L. Kurakin
123
Weakly invertible elements in anisotropic weighted spaces of holomorphic functions in a polydisc
F. A. Shamoyan
143
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019